# SDR ASMF200506019

- Difficulty date: June 17, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 68,292 hours, 53,174 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Cable
- Part number: S4916688AS04210
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHILE TAXING, THE STEERING WENT LOOSE. DURING CHECK,  THE STEERING CABLE WAS DETECTED BROKEN. AIRCRAFT WAS SENT TO THE HANGAR AND STEERING CABLE WAS REPLACED IAW MM 32-51-02, NOSE WHEEL STEERING ADJUSTMENT WAS PERFORMED IAW MM 32-51-00, TESTED CORRECT.
